# SDR 98UAL900286

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1831U
- Make and model: Doug DC-10-10
- Aircraft serial: 46630
- Engine: Ge CF66D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pressure
- Condition: Lost
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LANDED ORD UNDER AMBER ALERT WITH NR 2 ENGINE SHUT DOWN DUE TO LOSS OF OIL PRESSURE.
